# SDR NSVA20120227461

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 42,422 hours, 51,071 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93519
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW SELECTED GEAR TO THE UP POSITION.  DURING RETRACTION THE HYD CAUTION LIGHT ILLUMINATED.  HYDRAULIC PUMP WOULD NOT TURN ON IN AUTO OR MANUAL.  CREW USED ALTERNATE GEAR EXTENSION, DECLARED EMERGENCY AND RETURNED TO AIRPORT.  MX REMOVED AND REPLACED HYDRAULIC PUMP.
